MathSciNet Relay Station
MathSciNet bibliographic data
MR1050226 92D25 (34K20)
Gopalsamy, K.; Kulenović, M. R. S.; Ladas, G. Environmental periodicity and time delays in a "food-limited'' population model. J. Math. Anal. Appl. 147 (1990), no. 2, 545–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement